# SDR 05FDEA02494

- Difficulty date: August 17, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N208FE
- Make and model: Boeing 727-200
- Aircraft serial: 22930
- Aircraft time: 29,623 hours, 17,120 cycles
- Engine: Pwa JT8D217C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPEAT GRIPE. ON T/O ADVANCED POWER TO STANDARD, NO  RESPONSE ON NR 1 ENG.  NR 1 ENG SHOWED EPR, N1, EGT, N2  FROZEN. FUEL FLOW MOVED 100PPH. AFTER QRH REJECTING  T/O PROCEDURES AND THROTTLES AT IDLE N1=23 PERCENT, EGT 500  C, N2=47 PERCENT. AFTER RETURNING TO THE GATE FOR MAINTENANCE, THROTTLES AT IDLE SHOWED N1 ON  NR 1 ENG WAS 10 PERCENT  LOWER THAN N1 ON  NR 3 ENG. AFTER SEVERAL THROTTLE  ADVANCEMENTS NR 1 ENG RETURNED TO NORMAL OPERATION. (OPEN)
